# SDR HALA2013090900115

- Difficulty date: September 9, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 81,716 hours, 33,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 145T86293
- Condition: Corroded
- Location: Bs 916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SPLICE BRACKET CORRODED AROUND NUT PLATE HOLES, BS 916, BETWEEN PANELS 139CL AND 139DL.   REPLACED TEE FITTING IAW SRM 51-10-02-0G-0 & SRM 51-40-02-0G-0.
